# SDR CA080403009

- Difficulty date: January 16, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 22,598 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Main Bearing
- Part number: 128495
- Condition: Broken
- Location: Master Rod
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION METAL PIECES FOUND IN ENGINE SUMP.  INVESTIGATION DETERMINED THEM TO BE PART OF FLANGE OF MASTER ROD BEARING.  ENGINE REMOVED FOR OVERHAUL.
